advertisement
Question
Posted by: ciska | 2004/02/12

TO NORMA

Hi,

Thanks for your advice. YOu know, I'm kind of confused. They told me to start taking the pill when I start menstruating. But now, if I start on a Thursday and that's my last red pill, then how does that work? I'm want a full normal menstruation this month and then want to go back. Is it possable? I'm just scared that my menstruation is gonna stop too soon when I start in the Thursday area, which is the 2nd last one.

Any advice will be very much appreciated.

Thanks for everything else!!!! :-)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you are starting Triphasil, you should take the red tablet for the day your period starts. If it starts on Thursday, take the red tablet for Thursday. You may find that your next period starts a bit later, but there isn't really any way around this. It will not interefere with the length of your current period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Norma | 2004/02/12

Hi,

Sorry can't help you on this one..... maybe phone the clinic or doc......

Sorry,
Good luck

Reply to Norma

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement